# SDR CALA2013100491732

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 54,833 hours, 6,358 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PRE-FLIGHT FUELING NR 3 TANK REFUEL VALVE FIRST CANNOT BE CLOSED CAUSED OVERFLOW FROM VENT PORT.   FUEL DRAINING OUT RT VENT SCOOP FOLLOWING FUELING. PROBABLY AT SEVERAL GALLONS PER MIN.  DRAIN OUT ALL RESIDUAL FUEL FROM RT SURGE TANK.  ACCOMPLISHED RESET FUELING PANEL & RESET REFUEL SWITCH, VALVE CLOSED & DRAIN ALL RESIDUAL FUEL FROM VENT SURGE TANK & CHECKED NO DRIP FROM VENT PORT, CHECKED WW PORT FINE.
